# SDR DHL2005745009

- Difficulty date: June 2, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RED DOOR LIGHT ILLUMINATED.  S/O PANEL INDICATED RT GEAR DOOR.  ACCOMPLISHED ABNORMAL PROCEDURE PLACE HANDLE UP POSITION DOOR LIGHTS OUT.  ADJUSTED RT MAIN GEAR DOOR WARNING SWITCH IAW MM 32-62-11.  OPS CHECK GOOD.
